Couldn't find what you looking for?

TRY OUR SEARCH!

Hay fever is giving me many troubles, lately. Runny nose and all that itching and headache is really too much. Therefore, I got Flonase to help me dealing with these problems. Somehow, in the same time I started to feel anxious. I am not sure if this anxiety is related to Flonase or not.

Loading...

According to my knowledge, Flonase is corticosteroid used as nasal spray to treat inflammation. Among side effects that could be found of Flonase anxiety is not mentioned. Maybe your anxiety feelings are more related to your hay fever, than to Flonase. One thing is sure; this question is for the doctor who prescribed you Flonase.
Reply

Loading...

I have bad allergies and have used flonase frequently...however recently I started realizing that I've been extremely anxious and I've tested whether or not it is the flonase. Usually, when I go to bed I will inhale 2 sprays right before bed and in the middle of the night lately I wake up with my heart pounding and start having an anxiety attack. The nights I go to bed without using flonase right before bed I sleep like a baby. I didn't realize the direct correlation to Flonase until I stopped using it for a while and felt great...although my allergies were still there. Please talk to your doctor because I keep doing research and finding more and more cases of FLonase being the cause of anxiety in patients.
Reply

Loading...

No one should take flonase or any other steroid unless you are a life threatening breathing situation.

Use of flonase caused me to have anxiety attacks, I developed an autonomic nervous system problem, my heart went crazy and much more...

I didn't know it at the time, but I was infected with Lyme disease and by taking the steroid it allowed the illness to take over so it made things much worse.

Sadly doctors prescribe flonase and other steroids as though they are candy.
Reply

Loading...

hey what kind of autonomic nervous system problem did you get and how was it diagnosed and what did you do to get it back to normal?
Reply

Loading...

I too have just now, after years of using this spray, that I get symptoms each night after using. These symptoms are severe enough to wake me. They include strong headache, uncontrollable anxiety, high heart rate, difficulty taking a breathe (probably anxiety related). Also my face turns somewhat red. So I'm stopping the spray. (I do tend to inhale deeply and forcefully when apply the spray. If I go back I will be much gentler. This may be part of my problem.) Interesting to see someone else with almost the exact same reaction.
Reply

Loading...

I have used this for 2 days.  Both nights i woke up with panic attacks, rapid heart beat, and elevated blood pressure.  That is why I am here, I was researching it to see if it causes panic attacks.  I guess I got my answer.  It is all over the various websites, where people that are on it are having panic attacks!!!!!
Reply

Loading...

I have been taking Flonase for two days, Today I felt extremely anxious and I felt very depressed and sad. I am an upbeat person and I never feel that way, so I was worried that something was wrong with me. Then I looked up Flonase on the internet and now I know it was causing me to feel this way. I would rather have a clogged nose, lol!!!
Reply

Loading...

Please, please, if people have stopped using flonase and have got over the anxiety, please let me know how long it took. I have only taken it 4 days, awful anxiety started on 4th day. I've stopped for a day and a half and no improvement.
Reply

Loading...

I have been taking Flonase for years...and I can TELL YOU ... YES in some people, it DOES cause Anxiety and agitation.  I cannot tell you how many docs have laughed at me for asking this question.  But I feel it... I also get insomnia and racing thoughts...

But I can tell you, YOU KNOW your BODY better than anyone else... I have been off of it for about 9 months..and just recently started ( 2 days ago) and I am jumping out of my skin with irritibility  and a bit anxious.  It doesnt take much to piss me off today.  I feel sort of "speedy" as well.  I have ntaken no other medication and remember this is how If elt last time I took it.  It does even say on the side effect papers...it can cause "excitability"...so YES... watch it... It's better to take  a natural remedy.  Try  Aller Ease...  it works short term but works just as well...
Reply

Loading...

Hi - on day four of taking flonase I began feeling agitated, strange, low energy and just not myself.  I recall my doctor saying it usually takes four days to get into your system - well she was right about that.  Today is day 5 and I've decided to stop taking it.  I don't feel all that great and am trying to flush my system with plently of liquids.  Grrrrr.

 

Reply

Loading...

I am feeling horrible right now. My 7yr old has been on Flonase for like 6 months and had developed horrible anxiety. We put her in a group at school to help her deal with this. I know now it was probably the Flonase causing it. My poor kid!! Shame on me for trusting her pediatrician and not putting the two together. I feel horrible. She hasn't gotten it for about a week (for other reasons). I hope she returns to her happy go lucky self again. So sad!
Reply

Loading...

I am on flonase now. I started on it last Friday. I'm quite anxious as well. I notice that if I only do one squirt in each nostril a day I am much better. I started Claratin today and wasn't sure which one was creating the anxiety. I bought the Neilmed sinus rinse and tried it yesterday (same people that make the neti pot). It was strange, but my pharmacist and doctor recommend it highly. I don't know if it will take the place of Flonase, but it's all natural. My doc said she has patients that use it religiously everyday and never get sick. It's supposed to help with allergies. A mom, you might be able to use it for your daughter, just check with your doctor or pharmacist first. I think they might have the natural saline mix for kids. Just be sure to use distiller water. It helps if it's warm. Prayers for you all!
Reply

Loading...

My heartfelt thanks to all of you who replied, it was a comfort to know that others have had this problem too. After about a week the anxiety was reduced considerably, and after 2 weeks, pretty much all gone. Thanks for the other suggestions, I have the Neilmed sinus rinse kit, perhaps it helps if used on a regular basis. I tried it for a couple of weeks and it seemed to help a bit. Thanks for the prayers too.

Reply

Loading...

Glad to hear you are doing better! I have spent a lot of time reading this week on allergies, nasal sprays, etc. I have read in quite a few places that OTC nasal saline spray works great. I picked some up and have been using it. It doesn't last as long as the Flonase would, but you can use it throughout the day (of course, always ask your doc first). But, so far, it's helping with my post nasal drip. Always praying!
Reply

Loading...